# SDR DALA2025110308031

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 57,958 hours, 28,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A 2561-01257-01D STEP 12B. / 14.B MINIMUM ENGAGEMENT BELOW OF 0.37 INCH AT FORWARD AND AFT FLOOR FITTING ON GIRT BAR OF R2 DOOR.   SUMMARY OF NRC 00022: R2 GIRT BAR ENGAGE TESTS WERE PERFORMED PER AMDS 2561-01257-01D FROM STEP 10 TO STEP 14. TESTS WERE SATISFACTORY. (1281968)
